Czechoslovak Mathematical Journal

Vol. 50, No. 3, 2000 · Contents

Ljubomir Ciric:
On a generalization of a Gregus fixed point theorem

A. Fernandez, M. Florencio, J. Oliveros:
Barrelledness of generalized sums of normed spaces

Tiziana Cardinali, Nikolaos S. Papageorgiou:
Periodic problems and problems with discontinuities for nonlinear parabolic equations

Vaclav Tryhuk:
On global transformations of ordinary differential equations of the second order

Vaclav Tryhuk:
On transformations $z(t) = y(\varphi(t))$ of ordinary differential equations

Vaclav Tryhuk:
Transformations $z(t) = L(t)y(\varphi(t))$ of ordinary differential equations

Miguel Ortega, Juan de Dios Perez, Young Jin Suh:
Real hypersurfaces with constant totally real sectional curvature in a complex space form

Joao de Deus Marques:
On vectorial inner product spaces

Mingxue Liu:
A representation theorem for probabilistic metric spaces in general

S. Jendrol, H. J. Voss:
Light paths with an odd number of vertices in polyhedral maps

Jong Yeoul Park, Jeong Ja Bae:
On solutions of quasilinear wave equations with nonlinear damping terms

Jan Jakubik:
On cut completions of abelian lattice ordered groups

Ioannis K. Argyros:
Local convergence theorems of Newton's method for nonlinear equations using outer or generalized inverses

Jae Myung Park:
The Denjoy extension of the Riemann and McShane integrals

Bhagat Singh:
On nonoscillation of canonical or noncanonical disconjugate functional equations

Jan Jakubik:
Convexities of normal valued lattice ordered groups

J. C. Ferrando, J. M. Amigo:
On copies of $c_0$ in the bounded linear operator space

Ondrej Dosly:
Methods of oscillation theory of half-linear second order differential equations

[Contents of Czechoslovak Mathematical Journal]